MathSciNet Relay Station
MathSciNet bibliographic data
MR1897323 (2003b:34043) 34B15 (47J05 47N20)
Liu, Bing; Yu, Jianshe Solvability of multi-point boundary value problem at resonance. III. Appl. Math. Comput. 129 (2002), no. 1, 119–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement